The blow-up behavior of the solution of an integrodifferential equation

Jong Shenq Guo, Hsuan-Wen Su, J. B. McLeod

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, the method of subsolution and the comparison principle are applied to the study of the blow-up behavior of the solution of an integrodifferential equation arising from the nuclear reactor dynamics. We give a blow-up criterion and study the blowup set and the blow-up rate.

Original languageEnglish
Pages (from-to)1237-1245
Number of pages9
JournalDifferential and Integral Equations
Volume5
Issue number6
Publication statusPublished - 1992 Jan 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The blow-up behavior of the solution of an integrodifferential equation'. Together they form a unique fingerprint.

  • Cite this